The lizness is helping the ibs but I have been having chill episodes and then night sweats... curious if anyone else has?
Chills are commonly experienced. Talk with your doctor if they are concerning you.
I'm aware that you posted this along time ago but I recently just started taking Linzess, about 3 to 4 weeks ago. This last week, I have experienced the most intense night sweats (causing sleepless nights), chills, and hot flashes throughout the day. I didn't take the medicine today, hoping that I can get a restful sleep tonight. I do think that the Linzedd is the cause of the symptoms seeing that I'm not taking any other medicines now. Are you still taking Linzess? Were you taking any other medications along with it while you were experiencing night sweats and chills? Trying to figure out if Linzess is the exact cause.
- Linzess Information for Consumers
- Linzess Information for Healthcare Professionals (includes dosage details)
- Side Effects of Linzess (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Dec 2013 • 1 answer
Updated 4 Nov 2014 • 1 answer
Updated 29 May 2015 • 1 answer
Updated 24 Dec 2015 • 1 answer
Updated 1 Jun 2016 • 1 answer